A note on the weighted matching with penalty problem

Lamb, John D. (1998) A note on the weighted matching with penalty problem. Pattern Recognition Letters, 19 (3-4). pp. 261-263. ISSN 0167-8655. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/S0167-8655(98)00008-7

Abstract

Given a weight on each edge and a penalty on each vertex of a bipartite graph, the bipartite weighted matching with penalty problem is to find a matching that minimises the sum of the weights of the matched edges and the penalties of the unmatched vertices. It is shown that this problem can be reduced easily to the standard bipartite weighted matching problem. The method easily generalises to graphs that are not necessarily bipartite. (C) 1998 Elsevier Science B.V. All rights reserved.

Item Type: Article
Uncontrolled keywords: weighted matching; bipartite graph; general graph
Subjects: Q Science
Q Science > QA Mathematics (inc Computing science) > QA 75 Electronic computers. Computer science
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: M.A. Ziai
Date Deposited: 29 Jun 2011 08:11
Last Modified: 11 Jul 2014 13:05
Resource URI: http://kar.kent.ac.uk/id/eprint/17408 (The current URI for this page, for reference purposes)
  • Depositors only (login required):